# SDR VNAA2015042300033

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670314127
- Condition: Corroded
- Location: Bs 319 - 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL STRIKER HAS FILIFORM CORROSION AROUND FASTENER HOLES FS 319.70 TO FS 349.00.  REMOVED AND INSTALLED NEW SERVICABLE SERVICE DOOR LOWER SEAL STRIKER, PN SH670-31412-7, BETWEEN FS 319.70 TO FS 349.00 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND MODSUM SH 670T143986, REV C FOR PART CHANGE NOTIFICATION.
